# SDR SIMA20160128009

- Difficulty date: January 28, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT CARGO FLOORBEAM HAS CORROSION AROUND SCREW HOLE.  REMOVED & INSTALLED RT OTBD AFT CARGO FLOORBEAM, FLOORBOARD SUPPORT, IAW SRM 51-40-02.
